Loading [MathJax]/jax/output/CommonHTML/jax.js
Contemporary Mathematics. Fundamental Directions
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemporary Mathematics. Fundamental Directions, 2020, Volume 66, Issue 1, Pages 1–155
DOI: https://doi.org/10.22363/2413-3639-2020-66-1-1-155
(Mi cmfd397)
 

This article is cited in 3 scientific papers (total in 3 papers)

On large-time behavior of solutions of parabolic equations

V. N. Denisov

M. V. Lomonosov Moscow State University, Moscow, Russia
References:
Abstract: We study the stabilization of solutions of the Cauchy problem for second-order parabolic equations depending on the behavior of the lower-order coefficients of equations at the infinity and on the growth rate of initial functions. We also consider the stabilization of solution of the first boundary-value problem for a parabolic equation without lower-order coefficients depending on the domain Q where the initial function is defined for t=0.
In the first chapter, we study sufficient conditions for uniform in x on a compact KRN stabilization to zero of the solution of the Cauchy problem with divergent elliptic operator and coefficients independent of t and depending only on x. We consider classes of initial functions:
  • bounded in RN,
  • with power growth rate at the infinity in RN,
  • with exponential order at the infinity.
\noindent Using examples, we show that sufficient conditions are sharp and, moreover, do not allow the uniform in RN stabilization to zero of the solution of the Cauchy problem.
In the second chapter, we study the Cauchy problem with elliptic nondivergent operator and coefficients depending on x and t. In different classes of growing initial functions we obtain exact sufficient conditions for stabilization of solutions of the corresponding Cauchy problem uniformly in x on any compact K in RN. We consider examples proving the sharpness of these conditions.
In the third chapter, for the solution of the first boundary-value problem without lower-order terms, we obtain necessary and sufficient conditions of uniform in x on any compact in Q stabilization to zero in terms of the domain RNQ where Q is the definitional domain of the initial function for t=0. We establish the power estimate for the rate of stabilization of the solution of the boundary-value problem with bounded initial function in the case where RNQ is a cone for t=0.
Document Type: Article
UDC: 517.9
Language: Russian
Citation: V. N. Denisov, “On large-time behavior of solutions of parabolic equations”, Partial differential equations, CMFD, 66, no. 1, RUDN University, M., 2020, 1–155
Citation in format AMSBIB
\Bibitem{Den20}
\by V.~N.~Denisov
\paper On large-time behavior of solutions of parabolic equations
\inbook Partial differential equations
\serial CMFD
\yr 2020
\vol 66
\issue 1
\pages 1--155
\publ RUDN University
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd397}
\crossref{https://doi.org/10.22363/2413-3639-2020-66-1-1-155}
Linking options:
  • https://www.mathnet.ru/eng/cmfd397
  • https://www.mathnet.ru/eng/cmfd/v66/i1/p1
  • This publication is cited in the following 3 articles:
    1. S. V. Zakharov, “Constructing the asymptotics of a solution of the heat equation from the known asymptotics of the initial function in three-dimensional space”, Sb. Math., 215:1 (2024), 101–118  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. N. Denisov, “On stabilization of the Poisson integral and Tikhonov-Stieltjes means: two-sided estimate”, Dokl. Math., 103:1 (2021), 32–34  crossref  mathscinet  isi  scopus
    3. Jenaliyev M.T., Ramazanov M.I., Attaev A.Kh., Gulmanov N.K., “Stabilization of a Solution For Two-Dimensional Loaded Parabolic Equation”, Bull. Karaganda Univ-Math., 100:4 (2020), 55–70  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Современная математика. Фундаментальные направления
    Statistics & downloads:
    Abstract page:456
    Full-text PDF :216
    References:72
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025